Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 65, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2020, 3:51 PM EDT for Brown County, Clermont County, Hamilton County, Ohio; Campbell County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2020, 3:51 PM EDT (19:51 UTC)
- Expired
- May 10, 2020, 4:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
728 WUUS51 KILN 101951 SVRILN KYC037-OHC015-025-061-102015- /O.NEW.KILN.SV.W.0065.200510T1951Z-200510T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Wilmington OH 351 PM EDT Sun May 10 2020 The National Weather Service in Wilmington has issued a * Severe Thunderstorm Warning for... Central Campbell County in northern Kentucky... Southeastern Hamilton County in southwestern Ohio... Central Clermont County in southwestern Ohio... Northwestern Brown County in southwestern Ohio... * Until 415 PM EDT. * At 351 PM EDT, a severe thunderstorm was located over Alexandria, moving east at 65 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Alexandria, Claryville, Forestville, Amelia, Mount Orab, Bethel, New Richmond, Williamsburg, Batavia, Silver Grove, Melbourne, Withamsville, Coldstream, Cold Spring, Owensville, Crestview, Fayetteville, Mentor, St. Martin and California. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3884 8441 3904 8442 3921 8387 3899 8387 TIME...MOT...LOC 1951Z 252DEG 56KT 3896 8433 HAIL...<.75IN WIND...60MPH $$ Novak
1 follow-up statement
796
WWUS51 KILN 102007 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
407 PM EDT Sun May 10 2020
KYC037-OHC061-102017-
/O.CAN.KILN.SV.W.0065.000000T0000Z-200510T2015Z/
Campbell KY-Hamilton OH-
407 PM EDT Sun May 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMPBELL AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3892 8425 3910 8422 3921 8387 3899 8387
3889 8423
TIME...MOT...LOC 2007Z 252DEG 56KT 3904 8402
$$
OHC015-025-102015-
/O.CON.KILN.SV.W.0065.000000T0000Z-200510T2015Z/
Clermont OH-Brown OH-
407 PM EDT Sun May 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL CLERMONT AND NORTHWESTERN BROWN COUNTIES...
At 407 PM EDT, a severe thunderstorm was located over Williamsburg,
moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Amelia, Mount Orab, Bethel, Williamsburg, Batavia, Owensville,
Fayetteville, St. Martin, Chasetown, Clermont County Airport,
Lindale, Greenbush, Saltair, East Fork State Park, Nicholsville,
State Route 32 at US Route 68, Bantam, Locust Ridge and Lake Lorelei.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3892 8425 3910 8422 3921 8387 3899 8387
3889 8423
TIME...MOT...LOC 2007Z 252DEG 56KT 3904 8402
HAIL...<.75IN
WIND...60MPH
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 1:21 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 10, 1:21 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 121 PM EDT Sun May 10 2020 .SYNOPSIS... Low pressure will track east through southern Michigan today, bringing a chance of showers and thunderstorms. High pressure in the Great Plains will keep a cool and northerly flow over the Ohio Valley through the early part of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Well defined mid level shortwave over the Upper Mississippi Valley to track southeast thru the Southern Great Lakes today. Modest Low level moisture is advected into the area ahead of an associated sfc cold front. Thermal fields are limiting factor with a ribbon of surface dewpoints increasing to the mid and perhaps upper 40s. These sfc Td/s combine with temperatures around 60. Although low level theta-e is limited, anomalously cold temperatures aloft and mid level lapse rates of 8 deg c/km or more, yield marginal CAPE values into the area this aftn. HREF probabilities of 500 J/g are 60 to 70 percent. Given this setup and bulk shear of around 40 kts -- expect an environment favorable for low topped convection. Some discrete cells possible early this aftn, then evolving into a broken linear feature. Expect main threat to be strong to damaging wind gusts with some marginally severe hail also possible. CAM solutions pointing to two arcs of pcpn with the second axis ahead of the front associated with the marginal instby. Timing for this potential severe weather looks to be from 17Z to 22Z or 1 PM to 6 PM. Convection looks to weaken as it pushes east thru Central Ohio. Will continue to highlight this severe weather threat in the HWO product. Pressure gradient will increase with the approaching low and diurnal mixing which will yield max wind gusts of 35 to 40 mph. Temperatures remain below normal with highs in the upper 50s to lower 60s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... The bulk of the convection will be trying to exit the eastern portions of the fa at the beginning of the period, but scattered showers will be lingering across the region as the s/w axis swings through the eastern Great Lakes tonight. Expect a decrease in the showers from southwest to northeast after midnight. Lows will drop back to between 35 and 40 degrees. Persistent northwest flow aloft and cold advection will keep clouds across the region on Monday. There could be a few lingering showers in Central Ohio during the morning hours. Breezy conditions will linger on Monday. Highs will be about 20 degrees below normal, ranging from the upper 40s to lower 50s. A spot or two in the Cinci Tri-State could make the mid 50s. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Upper trough residing over the Eastern CONUS will continue to dictate weather conditions during the beginning of the long term. Later in the period the pattern changes as a broad upper ridge featuring increasing geopotential heights takes over. For Monday night, dry air will be circulating around high pressure centered to the south, allowing no precipitation. Under partly cloudy skies, frost is likely to form near dawn as temperatures fall into the 30s in the persistently chilly airmass. Expect no precip through Tuesday night as the high moves toward the East Coast. The high will reach the coast Wednesday, while a ridge aloft builds across the Ohio Valley. Threat for showers returns Wednesday afternoon in the increasingly humid flow behind the high. A front is then forecast to develop over the Great Lake before sliding to Ohio. Being roughly parallel to the mid level flow, the boundary will travel gradually, allowing a threat for showers and thunderstorms to last from Wednesday night through Saturday, aided by several ripples of short wave energy. As geopotential heights increase to normal and above, a warming trend will be observed. Expect highs in the upper 50s Tuesday, rising to the low 60s Wednesday, the 70s Thursday and Friday, with 80 attainable on Saturday. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Surface low pressure over Southern Lower Michigan to track east across the Southern Great Lakes today and tonight. A thin ribbon of marginal instability will develop along and ahead of a southward trailing cold front. A period of showers and thunderstorms will impact this TAF sites as this front pushes east across the area this aftn. The best time for storms will be from 19Z to 22Z and some of the storms will contain strong to damaging winds. Marginal severe hail will also be possible with some of the stronger updrafts. In addition to the wind gusts from the thunderstorms, the gradient will increase allowing for wind gusts up to 30 kts outside of storms. The convection will push east of the TAF sites by 00Z and low level CAA will develop in the wake of the cold front. A mid level shortwave rotating thru the area and surface trof will keep a chance of showers going across the KCMH and KLCK into tonight. Stratocumulus and MVFR ceilings will develop across all TAF sites overnight. A period of IFR ceilings is also likely at KCMH/KLCK late tonight into early Monday morning. Winds will stay up overnight with westerly gusts of 20 to 25 kts. OUTLOOK...MVFR ceilings to linger into Monday. Thunderstorms possible Wednesday night into Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman/AR/Sites NEAR TERM...AR SHORT TERM...Sites LONG TERM...Coniglio AVIATION...AR
Hazardous weather outlook, May 10, 3:20 PM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 320 PM EDT Sun May 10 2020 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 078>082-088-111930- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Clermont-Brown-Highland- Adams-Pike-Scioto- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Frost will be possible Monday night into Tuesday morning as temperatures will into the lower to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines. INZ073>075-080-KYZ089>100-OHZ077-111930- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- 320 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue through the remainder of the afternoon. The stronger storms will contain strong to damaging winds and hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, while following all local, state and CDC guidelines.
In the hours before
Special weather statement, May 10, 3:18 PM EDT, 33 minutes before
Special Weather Statement National Weather Service Wilmington OH 318 PM EDT Sun May 10 2020 OHZ044-045-052-101945- Champaign OH-Logan OH-Union OH- 318 PM EDT Sun May 10 2020 ...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT CHAMPAIGN... SOUTHERN LOGAN COUNTIES IN WEST CENTRAL OHIO AND WEST CENTRAL UNION COUNTIES IN CENTRAL OHIO UNTIL 345 PM EDT... At 318 PM EDT, radar indicated showers along a line extending from near De Graff to near St. Paris, moving northeast at 50 mph. HAZARDS INCLUDE... Winds to 45 mph... Locations impacted include... Bellefontaine, Urbana, St. Paris, West Liberty, North Lewisburg, De Graff, Quincy, Christiansburg, Woodstock, Valley Hi, Zanesfield, Cable, Westville, Rosewood, Pickrelltown, Lippincott, Carysville, Middleburg, Springhills and Kiser Lake State Park. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4036 8353 4014 8350 4005 8403 4034 8400 TIME...MOT...LOC 1918Z 243DEG 42KT 4035 8396 4009 8394 Novak
Local storm report, May 10, 3:26 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
05/10/2020 M46 MPH BOONE KY ASOS
&&
JEGLocal storm report, May 10, 3:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 1 ESE VEVAY 38.74N 85.05W
05/10/2020 CARROLL KY LAW ENFORCEMENT
TREE DOWN CAUSING POWER OUTAGE. TIME RADAR ESTIMATED.
&&
CAMPBELLLocal storm report, May 10, 3:42 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT SUN MAY 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST KI68 LEBANON APT 39.46N 84.25W
05/10/2020 M46 MPH WARREN OH AWOS
&&
JEGSpecial weather statement, May 10, 3:47 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
347 PM EDT Sun May 10 2020
KYZ091>097-OHZ077-078-102030-
Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-Bracken KY-
Grant KY-Hamilton OH-Clermont OH-
347 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN KENTON...
NORTHWESTERN BRACKEN...CAMPBELL...SOUTHERN BOONE...GRANT...EASTERN
OWEN...PENDLETON...SOUTHEASTERN HAMILTON AND CLERMONT COUNTIES UNTIL
430 PM EDT...
At 347 PM EDT, radar indicated strong thunderstorms along a line
extending from near New Richmond to 11 miles west of Cynthiana,
moving southeast at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Cincinnati, Covington, Independence, Fort Thomas, Alexandria,
Highland Heights, Taylor Mill, Williamstown, Walton, Falmouth,
Claryville, Forestville, Amelia, Crittenden, Wilder, Bethel, New
Richmond, Williamsburg, Dry Ridge and Batavia.
This includes I-75 in Kentucky between mile markers 144 and 170.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3836 8487 3838 8490 3842 8488 3844 8493
3845 8491 3846 8492 3911 8441 3920 8400
3858 8421 3856 8441 3853 8444 3853 8445
3854 8447 3851 8449 3851 8452 3849 8456
3835 8475 3834 8479
TIME...MOT...LOC 1947Z 309DEG 57KT 3901 8430 3843 8451
NovakSpecial weather statement, May 10, 3:49 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
349 PM EDT Sun May 10 2020
OHZ045-046-102030-
Delaware OH-Union OH-
349 PM EDT Sun May 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN DELAWARE AND
NORTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 430 PM EDT...
At 349 PM EDT, radar indicated strong thunderstorms along a line
extending from 6 miles south of Kenton to near West Liberty, moving
northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Delaware, Marysville, Richwood, Ashley, Radnor, Magnetic Springs,
Raymond, Delaware State Park, Byhalia, Broadway, Warrensburg,
Pharisburg, Pottersburg, Somersville, Leonardsburg, Kilbourne and
Essex.
This includes I-71 in Ohio near mile marker 139.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
4036 8293 4035 8283 4023 8353 4023 8355
4050 8352 4051 8326
TIME...MOT...LOC 1949Z 238DEG 36KT 4055 8362 4025 8383
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:13 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 32 min |
| May 10, 2:16 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 44 min |
| May 10, 2:37 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble, Shelby | 23 min |
| May 10, 2:41 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 49 min |
| May 10, 2:52 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble | 38 min |
| May 10, 2:54 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 51 min |
| May 10, 2:56 PM EDT | Special Weather Statement | ILN | Hamilton | 49 min |
| May 10, 2:58 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Logan, Shelby | 47 min |
| May 10, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 49 min |
| May 10, 3:18 PM EDT | Special Weather Statement | ILN | Champaign | 27 min |
| May 10, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Greene, Montgomery, Preble, Warren | 50 min |
| May 10, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 32 min |
| May 10, 3:30 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 60 min |
| May 10, 3:32 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 28 min |
| May 10, 3:47 PM EDT | Special Weather Statement | ILN | Clermont | 43 min |
| May 10, 3:49 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 2 more | 48 min |
| May 10, 4:03 PM EDT | Special Weather Statement | ILN | Brown | 42 min |
| May 10, 4:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 55 min |
| May 10, 4:11 PM EDT | Special Weather Statement | ILN | Delaware, Union | 34 min |
| May 10, 4:13 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| May 10, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pickaway, Ross | 37 min |
| May 10, 4:30 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| May 10, 4:34 PM EDT | Special Weather Statement | ILN | Adams, Highland | 41 min |
| May 10, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Pickaway, Union | 40 min |
| May 10, 4:42 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 22 min |
| May 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 49 min |
| May 10, 4:58 PM EDT | Special Weather Statement | ILN | Pickaway, Ross | 47 min |
| May 10, 5:03 PM EDT | Special Weather Statement | ILN | Warren | 27 min |
| May 10, 5:08 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 52 min |
| May 10, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 37 min |
| May 10, 5:27 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 33 min |
| May 10, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 29 min |
| May 10, 5:35 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 40 min |
| May 10, 5:47 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| May 10, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 23 min |
| May 10, 5:58 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| May 10, 6:07 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 53 min |
| May 10, 6:09 PM EDT | Special Weather Statement | ILN | Clermont | 36 min |
| May 10, 6:18 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 42 min |
| May 10, 6:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| May 10, 6:49 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| May 10, 6:51 PM EDT | Special Weather Statement | ILN | Adams | 39 min |
| May 10, 7:07 PM EDT | Special Weather Statement | ILN | Adams | 23 min |
| May 10, 7:21 PM EDT | Special Weather Statement | ILN | Franklin, Licking | 24 min |
| May 10, 7:50 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| May 10, 3:00 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 30 min |
| May 10, 3:05 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Kenton, Owen | 25 min |
| May 10, 3:15 PM EDT | Special Weather Statement | ILN | Grant, Owen | 45 min |
| May 10, 5:07 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.